# SDR SIMA20130130006

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 29,063 hours, 25,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CABIN CEILING EMERGENCY LIGHT 2 FROM THE FRONT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CABIN CEILING EMERGENCY LIGHT BULB IAW EMB 145 AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
